MathSciNet Relay Station
MathSciNet bibliographic data
MR1739589 20D10 (20F16)
Wang, Yanming Finite groups with some subgroups of Sylow subgroups $c$-supplemented. J. Algebra 224 (2000), no. 2, 467–478.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement